# SDR SCNA20171015209

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA OB MOST LEFT FLOOR PANEL BS 344 TO 380  (METAL PANEL) HAS AREA OF CORROSION.  REMOVED CORROSION BS 344 TO 380, FOUND TO BE OUT OF LIMITS. REPAIRED THE FLOOR PANEL.
